# SDR SWAA2023070574337

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 18,199 hours, 9,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R1 SERVICE DOOR NOT CLOSING PROPERLY<[01] REMOVED R1 ESCAPE SLIDE PER MT 725-61-06 AND DOOR HANDLE AND DOOR LINER PER AMM 52-41-31.FOUND LATCH ROLLER BEARING CRACKED AND MISSING PIECES ON BOTTOM RIGHT; LATCH TORQUE TUBE BEARING; GUIDE ARM ROD; AND GUIDE ARM ROLLER TO HAVE EXCESSIVE PLAY PER AMM INSPECTION 05-41-08;[02] REMOVED AND REPLACED GUIDE ARM ROLLERS PER AMM 52-41-21 AND ADJUSTED FORWARD GALLEY SERVICE DOOR PER AMM 52-41-00
